Ideal theory on non-orientable Klein surfaces

Norman L. Alling University of Rochester, Rochester, N.Y., U.S.A. Balmohan V. Limaye Tata Institute of Fundamental Research, Bombay, India

TBD mathscidoc:1701.332368

Arkiv for Matematik, 10, (1), 277-292, 1972.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 276 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{norman1972ideal,
  title={Ideal theory on non-orientable Klein surfaces},
  author={Norman L. Alling, and Balmohan V. Limaye},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450168407177},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={277-292},
  year={1972},
}
Norman L. Alling, and Balmohan V. Limaye. Ideal theory on non-orientable Klein surfaces. 1972. Vol. 10. In Arkiv for Matematik. pp.277-292. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450168407177.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved